MAUDE Adverse Event Report: RESMED LTD AIRSENSE 10 AUTOSET USA CO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESMED LTD AIRSENSE 10 AUTOSET USA CO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 37207
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to resmed that an airsense 10 device allegedly caught fire.The device was not in use on a patient at the time of the reported incident.
 
Additional Manufacturer Narrative
The astral device was returned to resmed.The investigation methods, results, and conclusions are not finalised at this stage.If further information becomes available, a supplementary report will be submitted.Resmed reference#: (b)(4).
 
Event or Problem Description
 
Additional Manufacturer Narrative
The airsense 10 device was returned to resmed for an investigation.Visual inspection of the device revealed the source of the thermal event was external to the device.The device was serviced and fully tested before it was returned to the customer.Based on all available evidence, the investigation determined that the reported complaint was not related to the device.Resmed¿s risk associated with use of the device remains acceptable.Resmed reference#: (b)(4).

Brand Name
AIRSENSE 10 AUTOSET USA CO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESMED LTD
1 elizabeth macarthur drive
bella vista
sydney, nsw 2153
AS  2153
MDR Report Key15712866
Report Number3007573469-2022-00721
Device Sequence Number12412416
Product Code BZD
UDI-Device Identifier00619498372072
UDI-Public(01)00619498372072(10)1297665
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2023
Report Date (Section F) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number37207
Device Catalogue Number37207
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/13/2023
Device Age54 MO
Event Location Home
Date Report to Manufacturer03/15/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date11/01/2022
Supplement Report FDA Received Date03/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/15/2023